# SDR YENA2024062100888

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271N
- Aircraft serial: 11903
- Aircraft time: 191 hours, 30 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, LHR-JFK. (ETOPS)  FUEL ACT XFER FAULT. ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); PERFORMED OPS CHECK OF ACT AUTO XFER SYSTEM PER AMM 28-28-00 FUEL XFER NORMALLY NO DEFECTS NOTED THIS CLEARS MDDR. MX-4 UPDATED PLACARD REMOVED.
